MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD SEC 20DP, TEXIUM & HANGER V/NV; INTRAVASCULAR ADMINISTRATION SET
Model Number 40000-07T
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd sec 20dp, texium & hanger v/nv experienced component separation.The following information was provided by the initial reporter: tubing came apart below drip chamber during use.Tubing is contaminated with bendamustine cytotoxic.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.9.Device available for eval?: yes.D.9.Returned to manufacturer on: 12/21/2021.H.6.Investigation: one sample was received and tested by our quality team.The set was lacking a drip chamber and the separation was immediately noticed.A microscope was used to determine possible root cause of this failure.Clear evidence of lack of solvent for this set was noticed being the root cause.The manufacturing team has been notified and are implementing changes to ensure this failure no longer occur.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description

Brand Name
BD SEC 20DP, TEXIUM & HANGER V/NV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12837628
Report Number9616066-2021-52450
Device Sequence Number4780401
Product Code FPA
UDI-Device Identifier50885403225626
UDI-Public50885403225626
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number40000-07T
Device Catalogue Number40000-07T
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer01/26/2022
Initial Report FDA Received Date11/18/2021
Supplement Report FDA Received Date02/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown